MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA (AFD) ENSITE PRECISION SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, COSTA RICA LTDA (AFD) ENSITE PRECISION SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0020-P
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
Following an atrial arrhythmia procedure, the ensite patches were removed from the patient and it was noted the neck and back patches were incorrectly swapped throughout the procedure.The patient arrived to the procedure room with an arrhythmia for a redo ablation procedure.The location of the arrhythmia was found to be originating from the right atrium but below the septum.The geometry appeared somewhat distorted however, the mapping portion of the procedure was completed with this incorrect placement.The procedure was unsuccessful and there were no adverse consequences to the patient.It is unknown if the procedure will be rescheduled.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident was due to the user placing the patches on the patient in the incorrect orientation.If a user selects incorrect locations for navx patch placement, it will result in the coordinate system not being valid.An invalid coordinate system will result in displayed movement and in some cases the actual movement will be reversed.

Brand Name
ENSITE PRECISION SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10619315
Report Number3008452825-2020-00515
Device Sequence Number19558569
Product Code DQK
UDI-Device Identifier05415067025937
UDI-Public05415067025937
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberEN0020-P
Device Catalogue NumberEN0020-P
Device Lot Number7579712
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight106